# SDR CALA2023021300410

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: R5311345820100
- Condition: Corroded
- Location: Fr20/Str22r-23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR 20 STGR 22R- STGR 23R PER HAECO LCQ N/R 9296513/40513 GEN BY V061629 ACCOMPLISHED BY LCQ EMP V080280. ACCOMPLISH INITIAL INSPECTIONS LEVEL PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02946 ON OR ON THE REPAIR AT THE RH FR20 LOWER FWD WEB FACE AT Z-520 FLOOR BEFORE THE AIRCRAFT REACHES 68,497 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORMED INTERIM REPAIR AT R1 DOOR FR 20 STGR 22R - STGR 23R PER HAECO REO-L24191 REV IR AND ECRA 5311-02946. WORK ADD EMP:V080280 OK TO DIP INTERIM REPAIR AT RH FR20 FWD WEB FACE CORROSION PER TOMC-APPROVAL FROM SC1ELBYC COMMENT ECRA 5311-02946. MUST ACCOMPLISH INITIAL INSPECTIONS ON THE REPAIR AT THE RH FR20 LOWER FWD WEB FACE AT Z-520 FLOOR LEVEL PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02946 ON OR BEFORE THE AIRCRAFT REACHES 68,497 TOTAL AIRCRAFT FLIGHT CYCLES. R1 DOOR FR 20 STGR 22R- STGR 23R CORRODED REF. HAECO LCQ N/R 9296513/40513 GEN BY V061629. ADD EMP:V061629 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. Q/C REVIEWED. Q/C REVIEWED.
